helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Pathfinder

Members
  • Content count

    94
  • Joined

  • Last visited

  • Days Won

    1

Pathfinder last won the day on January 16

Pathfinder had the most liked content!

Community Reputation

39 Excellent

About Pathfinder

  • Rank
    Advanced Member

Profile Information

  • Gender
    Not Telling

Recent Profile Visitors

214 profile views
  1. Peace, my trick is going out to dinner and almost passing out, squad called, ER, the whole nine yards! So embarrassing! Both times is was an unknown UTI and once low hemoglobin. You can't make this stuff up. My friends don't want to go to dinner with me anymore! Joke! 😜🤢
  2. I am a caregiver and do not have Parkinson's. I am a type 2 diabetic and have used Byetta, a twice daily injection for six years, and for the last five years Bydureon, the weekly injection of Exenatide. It has been a wonderful drug for me, my A1c is normally in the mid fives and no side effects except appetite suppressant and occasional nausea. If l can answer any questions l would be happy to help you! I have never heard of it's off label use for PD, only for blood sugar control and now weight loss.
  3. Hello everyone! I am taking my husband to lunch and a short shopping trip. He is having an awesome day, and we are seizing the day!😜 Hope your day is awesome as well!
  4. Thank you for this uplifting message.❤️
  5. Genden, l am only one year in from my hubby's diagnosis, so in no way do l know what you are experiencing. But l care. I hear your quiet desperation and so wish that l could comfort you and your husband. My husband has multiple health issues, Parkinsonism, vascular dementia, and Gasteoparesis his worst problem. He can still function normally for the most part, but the dementia is slowly starting to be ever present in our daily lives. I have to do all household tasks, errands, appointments, heck l don't need to list them you all live this and much worse every day. I do miss him being there for me, rarely he will touch my hand or utter a kind word of thanks to me and l cherish it so. l too struggle with a moment of anxiety when l return from an errand until l make sure all is well. l have no suggestions for you, so l will close with letting you know l am here if l can ever help or support you in any way.
  6. Me too! 😍
  7. Thank you for this timely reminder!
  8. Thank you for your frank glimpse of your husbands journey with PD and LBD. Thoughts and prayers for you and your husband. I appreciate your sharing your experiences.
  9. Thank you for posting this excellent program. Very informative!
  10. Thank you for your information. Hubby has slept almost around the clock for the last two days. Today he is markedly improved, only one nap today was needed. He has vascular dementia and typically his symptoms are mainly short term memory issues, but those behaviors were terrible to deal with and so agitating for him. He is definitely more sensitive to medication now that he has PD, and he also has Gasteoparesis which affects his absorption of medication as well. Lots of lessons were learned with these episodes, and l am so grateful he returned to his usual mental status.
  11. I still have this lingering cough and nausea. Thank you for asking! I am so grateful hubby has stopped the behavior that was making him pace and agitated. He looks so much clearer today, rest and sleep will go a long way to restore him. This is all such a learning process for me, coming up soon on his one year anniversary of PD diagnosis. Until this weekend his dementia hadn't bothered him much, short term memory issues were basically the sum of it. Seeing him struggling this weekend opened my eyes and it really frightened me to my core. I pray he never has to go through that again. I want a bubble for my hubby too!
  12. He is utterly exhausted today. He slept in till 9, went back to bed at 11, and was only awake long enough to take his PD Meds. I think he will be a week getting over the agitation and pacing. I feel so bad for him. Thank you for your continued support.
  13. My husband has recently had the flu, he took Tamiflu and quickly recovered from the cough and fever. However, we think the Tamiflu mixed with his PD really did a number on him mentally. It started off with him awake all night Friday night, talking and moving his fingers in the air as if searching and picking up tiny objects. He would walk the floor, becoming more and more agitated. Sunday night was the worst, he got up at 3 am insisted on getting dressed, wrote on imaginary pads an order for a new car, and could not be consoled or orientated. We took him to the ER for a battery of tests which were all normal, leaving us mystified as to this sudden onset of extreme behaviors . The Tamiflu inserts say it can cause hallucinations, hearing voices that are not there, and I am convinced it was the culprit. Today he is back to his normal self, but the exhaustion has took over from the toll that stressed his body so much. He saw people that weren't there, you couldn't reason with him, no comforting him or diverting him worked. If your loved one is prescribed this medication, be very aware of what happened to hubby. It helped with the flu wonderfully, but what we were left with was not worth it. He will never be given this drug again. I just hope he has no lasting damage from it. Dee
  14. My husband has recently had the flu, he took Tamiflu and quickly recovered from the cough and fever. However, we think the Tamiflu mixed with his PD really did a number on him mentally. It started off with him awake all night Friday night, talking and moving his fingers in the air as if searching and picking up tiny objects. He would walk the floor, becoming more and more agitated. Sunday night was the worst, he got up at 3 am insisted on getting dressed, wrote on imaginary pads an order for a new car, and could not be consoled or orientated. We took him to the ER for a battery of tests which were all normal, leaving us mystified as to this sudden onset of extreme behaviors . The Tamiflu inserts say it can cause hallucinations, hearing voices that are not there, and I am convinced it was the culprit. Today he is back to his normal self, but the exhaustion has took over from the toll that stressed his body so much. He saw people that weren't there, you couldn't reason with him, no comforting him or diverting him worked. If your loved one is prescribed this medication, be very aware of what happened to hubby. It helped with the flu wonderfully, but what we were left with was not worth it. He will never be given this drug again. I just hope he has no lasting damage from it. Dee
  15. Hubby has no specific diet, he is a diabetic, we are very careful to avoid spicy foods, acidic foods and no alcohol. He was hospitalized for four days with Gasteoparesis, the pain was unbearable. The Gasteoparesis is the worst ailment he has, it affects his quality of life in so many ways. He takes Raglan, Zantac, Bentyl, and Omeprazole. Lately he has been vomiting a lot. If this continues they may inject Botox into the stomach to try and calm that down. For Gasteoparesis pain he takes two Tramadol, only when the pain reaches level six on a one thru ten level. Smaller and more frequent meals regiment do nothing for him, really even the multiple Meds don't do very much. Sorry to be a Debbie Downer, but l figured you wanted a real glimpse of the issue. Hope your tests are easy for you. Good luck!